# SDR ABXA000201

- Difficulty date: April 20, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 51,465 hours, 56,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041509
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBOARD FIXED VANE WAS DELAMINATED 2 SQUARE INCHES BETWEEN CENTER RUB STRIPS.  REPLACED LEFT INBOARD FLAP FIXED VANE IAW DC9 MM 27-51-03.
